# SDR CA151001002

- Difficulty date: September 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,743 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 3360019080
- Condition: Corroded
- Location: Engine
- Part time: 48,891 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER INSPECTION OF DISK LPT STG 2, CORROSION IN CRITICAL AREA, TRANSITION RADIUS HAS BEEN FOUND.  ACCORDING TO ATA :72-54-03-200-001 CORROSION IS NOT ALLOWED. IN ADDITION, DAMAGE ON SURFACE G, DEPTH: 0,3 MM, LENGTH:2,58 MM IS OVER LIMIT ACCORDING TO ATA :72-54-03-220-062.  FOR THESE 2 REASONS THE DISK LPT STG 2 HAS TO BE SCRAPPED.  DISK HAS BEEN REMOVED PRIOR TO REACHING ITS LIFE LIMIT OF 25,000 FC.
